# SDR FDEA202102040286

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T514616
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EQUIPMENT CENTER, LEFT TUNNEL STATION 246 LBL 50 UPPER FLOOR ANGLE CRACKED. REMOVED AND REPLACED FLOOR ANGLE CLIP 141T5146-16 IAW BAC DWG 141T5600 REV.B.
